# SDR SIMA2020031211002

- Difficulty date: March 11, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 46,940 hours, 42,590 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT WIRE BROKEN-C/A-REPAIRED SERVICE DOOR EMERGNCY LIGHT BROKEN WIRE IAW AWM33-50-50, AND AMM 20-21-00. OPT GOOD IAW AMM 33-50-00.
